# SDR 2010FA0000231

- Difficulty date: March 16, 2010
- Submitted: March 16, 2010
- Operation: General aviation
- Aircraft: N3627L
- Make and model: Cessna 172G
- Aircraft serial: 17253796
- Aircraft time: 5,147 hours, 1 cycles
- Engine: Cont O300D
- Engine time: 4,853 hours, 1 cycles
- Propeller: Mcauly 1C172EM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Condition: Cracked
- Location: Propeller
- Part time: 4,853 hours
- Component: Propeller, Mcauly
- Component part number: 1C172EM7853
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE FWD PROP SPINNER BULKHEAD, CRACKS WERE FOUND.  LOOKING FURTHER IT WAS NOTICED THE CTR HOLE IN THE SPINNER DID NOT LINE UP WITH THE CTR OF THE PROP.  AFTER REMOVING THE PROP, IT WAS FOUND THE EDGE DISTANCE FROM THE 6 BOLT HOLES TO THE CTR OPENING VARIED FROM .330 TO .385.  IT WAS ALSO NOTED THE PROP WOULD NOT FIT ON THE HUB IN ANY OTHER POSITION THAN THE ONE REMOVED.  CONTACTED MFG AND CONFIRMED THE ALIGNMENT OF THE CTR HUB AND THE 2 ALIGNMENT DOWEL PINS SHOULD ALLOW THE INSTALLATION OF THE PROP IN THE ORIGINAL POSITION AND IN THE OPPOSITE POSITION.  WHEN THE PROP WAS REMOVED A LARGE SLIVER OF ALUMINUM WAS RETRIEVED FROM THE CTR OF THE PROP HUB.
